# SDR P5CA2024051200008

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 53,795 hours, 8,421 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD PRESS SYS 4 EICAS.  #4 HYD QTY 40%( INSPECTION FOUND #4 HYDRAULIC RETURN FLEX LINE IN THE R/H HORIZONTAL STABILIZER, CLOSE TO THE R/H INBOARD ELEVATOR PCU HAD RUPTURED. REMOVED THE DAMAGED LINE. INSTALLED TEMPORARY FLEX LINE, WITH RE-INSPECTION DUE EVERY 25 FC, AND PERMANENT REPAIR DUE AT NEXT "A" CHECK IN ACCORDANCE WITH GMM 3.24.1. )
